I have been sick with an ear infection for almost a year almost constantly, and my doctor had tried many different antibiotics.
This past week, I was given Levaquin 500's to take once a day. The truly odd thing is that my doctor did not tell me about any side effects and she advised me to not search the prescribing information out on the internet as there is a lot of "junk" out there. I, unfortunately, listened to my doctor.
My side effects are a lot milder than some of you guys, but still I'm extremely angry that I was given a drug like this and that my doctor didn't inform me.
To make this long story short, I have experienced increased pulse rate, increased anxiety, and most alarmingly to me, stiffening and pain in several joints that include both ankles, my left knee, both hips, and left shoulder and elbow. I wish that I would have looked this up before I took it. Now my doc wants to prescribe Zoloft (since this is all in my head of course).
This sucks--My heart goes out to each of you.
Last Updated 7/27/04